Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 87 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Orthogonal functions satisfying a second-order differential equation

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.153, no.1-2, pp.283 - 293, 2003-04

Convergence of Hermite and Hermite-Fejer interpolation of higher order for Freud weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF APPROXIMATION THEORY, v.113, no.1, pp.21 - 58, 2001-11

Recovery of finite missing samples in two-channel oversampling

Kim J.M.; Kwon, Kil Hyunresearcher, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.6, no.2, pp.185 - 198, 2007-05

Band-Limited Scaling Functions with Oversampling Property

Kwon, Kil Hyunresearcher; Lee, Dae Gwan; Yoon, Jungho, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E95A, no.3, pp.661 - 664, 2012-03

Orthogonal polynomial solutions of spectral type differential equations: Magnus conjecture

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoon, GJ, JOURNAL OF APPROXIMATION THEORY, v.112, no.2, pp.189 - 215, 2001-10

Orthogonal polynomial eigenfunctions of second-order partial differerential equations

Kwon, Kil Hyunresearcher; Lee, JK; Littlejohn, LL, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.353, no.9, pp.3629 - 3647, 2001

Characterizations of Bochner-Krall orthogonal polynomials of Jacobi type

Kwon, Kil Hyunresearcher; Lee, DW, CONSTRUCTIVE APPROXIMATION, v.19, no.4, pp.599 - 619, 2003

Orthogonality of linear combinations of two orthogonal polynomial sequences

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.137, no.1, pp.109 - 122, 2001-12

Zeros of Jacobi-Sobolev orthogonal polynomials

D. H. KIM; Kwon, Kil Hyunresearcher; F. MARCELL´AN; G. J. YOON, INTERNATIONAL MATHEMATICAL JOURNAL, v.4, no.5, pp.413 - 422, 2003-01

Spectral Analysis of Bessel Polynomials in Krein space

Sung S. Han; Kwon, Kil Hyunresearcher, QUAESTIONES MATHEMATICAE, v.14, no.3, pp.327 - 335, 1991

rss_1.0 rss_2.0 atom_1.0